St Johns Wort work against depression!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mjahmed
New Member


Date Joined Feb 2007
Total Posts : 3
   Posted 1/22/2008 5:53 AM (GMT -7)   
4. No advertising or links to advertising or "Spam" is permited (including signatures).

Post Edited By Moderator (MMMNAVY) : 1/22/2008 7:45:58 PM (GMT-7)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40595
   Posted 1/22/2008 10:48 AM (GMT -7)   
Just be careful not to take it if you are already taking anti depressants. Otherwise it is fine.

hugs,

Karen
fibromyalgia, chronic fatigue, clinically depressed and allergies


ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 1/22/2008 11:46 AM (GMT -7)   
Also for women if you are taking birth control, it can cause it to lose it's effectiveness (the birth control)
Female, 22, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia in hip & lumbar region of spine from long term prednisone use

Current Meds:
10mg Lexapro (for depression/social anxiety)
125mg Azathioprine
4800mg Asacol (Four 400mg tablets, three times a day)
10meq Potassium
 
 


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 1/23/2008 6:08 AM (GMT -7)   

St Johns Wort is very good at dealing with many diseases/disorders BUT St Johns Wort interacts with a lot of different medications and I would STRONGLY RECOMMEND that you speak to a physician / GP before taking it.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 1/27/2008 7:40 PM (GMT -7)   
HI guys!!! i agree djd1985 I was thinking of taking st johns worts at one time so i did some research over the i-net and i read some information where it siad if you are currently taking any SRI's you would need to talk to a dr before starting it. It siad that if you took it along with SRI's you could develop a condition called SRI Sydrome. You already know SRI drugs helps your brain make more serentonin so, if you take the st johns with it your brain can have too much serentonin and thats where the SRI Syndrome comes in at. I read it can cause all kind of strange symtoms even death if not addressed quickly. So like djdaz siad please check with your dr first!!! Have a GREAT DAY GUYS I WAS JUST STOPPING IN FROM THE PANIC/ANXIETY FORUM AND THIS CAUGHT MY EYE!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:04 PM (GMT -7)
There are a total of 2,735,179 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
256 Guest(s), 9 Registered Member(s) are currently online.  Details
Mews2much, bluelyme, NM12, Scaredy Cat, Girlie, Jaybee&GG, Kvo, Broncofan18, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer